IHEP OpenIR  > 理论物理室
Exact quantization rule and the invariant
Ma ZQ(马中骐); Ma, ZQ; Xu, BW
2006
发表期刊ACTA PHYSICA SINICA
卷号55期号:4页码:1571-1579
通讯作者Chinese Acad Sci, Inst High Energy Phys, Beijing 100049, Peoples R China ; Shanghai Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China
文章类型Article
摘要We present and prove the exact quantization rules both for the one-dimensional Schrodinger equation and for the three-dimensional Schrodinger equation with a spherically symmetric potential. In the exact quantization rule, in addition to the usual term N pi, there is an integral term, called the correction term. For the quantum systems with a so-called shape invariant potential in the supersymmetric quantum mechanics, we find that the correction term is an invariant I independent of the number of nodes in the wave functions. In those systems, the invariant can be determined with the help of the energy and the wave function of the ground state, and then, the energy levels of all the bound states can be easily calculated from the exact quantization rule. Conversely, the validity of the calculated energy levels shows that the correction term is an invariant in those quantum system with a shape invariant potential. The systems with a shape invariant potential we calculated in this paper are the one-dimensional systems with a finite square well, with the harmonic oscillator potential, with the Morse potential and its generalizations, with the Rosen-Morse potentials, with the Poschl-Teller potentials, with the Eckart potential, and with the Hulthen potential, and the three-dimensional systems of harmonic oscillators and the hydrogen atom.
关键词quantization rule supersymmetric quantum mechanics shape invariant potential invariant
学科领域Physics
URL查看原文
语种英语
WOS研究方向Physics
WOS类目Physics, Multidisciplinary
WOS记录号WOS:000236571600007
引用统计
被引频次:13[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239417
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Ma ZQ,Ma, ZQ,Xu, BW. Exact quantization rule and the invariant[J]. ACTA PHYSICA SINICA,2006,55(4):1571-1579.
APA 马中骐,Ma, ZQ,&Xu, BW.(2006).Exact quantization rule and the invariant.ACTA PHYSICA SINICA,55(4),1571-1579.
MLA 马中骐,et al."Exact quantization rule and the invariant".ACTA PHYSICA SINICA 55.4(2006):1571-1579.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
6643.pdf(332KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[马中骐]的文章
[Ma, ZQ]的文章
[Xu, BW]的文章
百度学术
百度学术中相似的文章
[马中骐]的文章
[Ma, ZQ]的文章
[Xu, BW]的文章
必应学术
必应学术中相似的文章
[马中骐]的文章
[Ma, ZQ]的文章
[Xu, BW]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。